MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC UNIVERSAL BATTERY CHARGER - 4 BAYS; BATTERY, REPLACEMENT, RECHARGEABLE

DEPUY SYNTHES PRODUCTS LLC UNIVERSAL BATTERY CHARGER - 4 BAYS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 530.601
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter's phone number: (b)(6).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported from (b)(6) that the universal battery charger device overheated.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Manufacturer location: upon complaint review, it was determined that the manufacturer location was inadvertently documented as (b)(4) in the initial report.The location has been updated to (b)(4).Manufacture site name/address has been updated accordingly to reflect the corrected manufacturing facility.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
UNIVERSAL BATTERY CHARGER - 4 BAYS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7088205
Report Number8030965-2017-50355
Device Sequence Number1450196
Product Code MOQ
UDI-Device Identifier07611819977846
UDI-Public(01)07611819977846(11)061010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1